# SDR AALA20161028006

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 6,120 hours, 832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST14108553
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  WIRELESS EMERGENCY LIGHTING CONTROL UNIT BATTERY INOPERATIVE IN L4 DOOR ZONE.  REMOVED AND REPLACED BATTERY IAW AMM 33-51-07.  OPERATIONAL CHECK GOOD.
